EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
136-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
04/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitants: 2497306 164-13-11 - novation element ro s/o col sz 11.4430437 180-65-20 - alteon 6.5mm screw, 20mm.4502445 170-36-00 - biolox delta femoral head 36mm od, +0mm.4578636 101-05-20 - 3.2mm drill bit 20mm 1pk.4594202 186-01-52 - integrip cc, cluster 52mm, g2.
Event or Problem Description
It was reported via legal documentation that a patient had a left total hip arthroplasty on (b)(6) 2016 and then experienced a revision surgical procedure on (b)(6) 2022 approximately 5 years and 5 months after initial implant.No other patient information / medical history reported.No images of the devices are provided.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation, investigation findings, investigation conclusions.The most likely cause for the reported revision due to prosthesis wear is a combination of the risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.